# SDR CA150806003

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,348 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Processor
- Part number: 10010504015
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DUEL BLEED FAILURE ENROUTE, MADE AN EMERGENCY DESCENT TO F200,DIVERTING MASKS DID DROP AT CABIN ALTITUDE 14400FT.  AMS CONTROLLER PROCESSOR MODULE SLOT 25 FROM SPDA2 REPLACED IAW 21-00-01-000/400-801-A TESTED NFF.
